Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I am a 35 year old woman, and I am overweight. I use Adderall as an appetite suppressor, and lately I have been experiencing some strange side effects. Even though, everybody talks about all different kind of side effects, what I am experiencing is hives. Is this a side effect of Adderall? How can I fix it?

Loading...

Well, the hives are listed as one of the possible side effects. An urticaria can be triggered by a medication, insect bites, pollen… Lets guess it is Adderall. First, and most important is to contact your doctor. If Adderall is causing side effects, than you shouldn't be using it. You could try taking antihistamines such as Atarax, Benedryl, Seldane… but I would advise you to just stop taking Adderall.
Reply

Loading...

:-D I went through this. My doctor said that my body was just trying to get rid of the toxins from the narcotic. I just started taking less and they went away.
Reply

Loading...

Have you tried exercising and eathing healthier? Is your weight problem due to some other illness or is it just because you are not exercising and taking in too many calories?
Reply

Loading...